# SDR 2013FA0000431

- Difficulty date: August 5, 2013
- Submitted: August 5, 2013
- Operation: General aviation
- Aircraft: N757UR
- Make and model: Cessna 152
- Aircraft serial: 15280018
- Aircraft time: 14,097 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: 04111316
- Condition: Cracked
- Location: Zone 200
- Part time: 14,097 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARRY-THRU SPAR WAS FOUND CRACKED AT THE RT FORWARD WING ATTACH AREA AT ABOUT 2-3 O'CLOCK POSITION WHILE LOOKING AFT.
